# SDR SWAA2022100350924

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE COMPT WEATHER RADAR UNIT VERTICAL AND HORIZONTAL SUPPORT ANGLES CRACKED 2022-488961 / [01] REPLACED DRIP SHIELD AND SUPPORT ANGLE LOC. FWD NOSE COMPT WEATHER RADAR UNIT VERTICAL AND HORIZONTAL SUPPORT IAW B737-700 SRM-51-10-02 Ï¿½TEM 9 AND SRM-51-40-02 SEE INDIVIDUAL SING-OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
